# SDR DALA2023022701469

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 24,750 hours, 3,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 CRACK RIGHT HAND ESCAPE SLIDE PACK ASSEMBLY AT EMERGENCY EXIT DOOR R3 PASSENGER CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED ESCAPE SLIDE PACK ASSEMBLY AT EMERGENCY EXIT DOOR R3 PASSENGER CABIN. OPERATIONAL TEST GOOD. (2643726)
